# SDR SWAA2019032130896

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT STOWBINS EGRESS LIGHTS FAILED TO ILLUMINATE BETWEEN ROW 9 TO ROW 13.  R&R LIGHT LAMP IAW AMM.
